Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taken medicine to cure boil in skin, stomach upset, semi solid stools, antibiotic

I took a medicicne containing amoxycilin and potassium caluvinate for five days to cure boil in the skin. However, I developed stomach upset after the end of five day course. Since one and half months I have been discharging semi solid stools nearly 4 times a day. I have taken tonidazole N for five days twice but to no effect. I have taken ofloxacin and ornidazole along with lopamide and enteroquinolone for 5 days twice with no effect at all. Now I have been taking metronidazole for the last 3 days (3 tablets*400mg)daily, again with no effect at all. Sir kindly suggest me the medicine. I can not take more antibiotics now.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Antibiotics like Amoxicilin and many more have the propensity to produce loose stool and bowel upset. There are two entity one Antibiotic associated diarrhoea and one just a benign form due to increased motility. Now I would suggest you to stop taking any more antibiotics to prevent from going to antibiotic associated diarrhoea. In stead just get one stool culture and microscopy done. Start with probiotics 1 tab 3 times daily. Take plenty of fluid. Please give your bowel a rest it has handled a lot of antibiotics now(Just joking). It will take around 2 weeks to settle down. If you develop fever and pain abdomen consult a general physician or general surgeon.I think you find this answer helpful.
Thanking you
Dr Samir
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor